It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carole on September 05, 2000 at 16:22:15:

In Reply to: Re: Bad moods...? posted by shaky John on September 05, 2000 at 15:27:47:

: : Lately, when the Sinemet begins to wear off i have been very moody and irritable. My family can vouch for this and they've had enough ! Would Zoloft be helpful in this case ?......anyone ??

: Chaz. I had similar experiences and the Neuro at Yale gave me some Paxil. Worked great for me.
: But please let a doctor prescribe what to take.
: And to my other friends out there. I just returned from Yale after my 4th weekly visit on the new med neuroimmunophilin. No..REpeat NO
: side effects after 4 weeks. So for all of you waiting for the test. Hang in there It's coming.

: John-
That's great!! Thanks to people like you (real live guinea pigs) the rest of us benefit. Was that YOU I saw a fun picture of with a nice green glow???
Carole


Follow Ups

All times are GMT -7. The time now is 07:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!